RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 207, Number 1  


Existence and qualitative properties of a solution of the first mixed problem for a parabolic equation with non-power-law double nonlinearity
È. R. Andriyanova, F. Kh. Mukminov
3
Irreducible representations of finitely generated nilpotent groups
I. V. Beloshapka, S. O. Gorchinskiy
45
On the divergence of triangular and eccentric spherical sums of double Fourier series
G. A. Karagulyan
73
Extrapolation of operators acting into quasi-Banach spaces
K. V. Lykov
93
Topological classification of the Goryachev integrable case in rigid body dynamics
S. S. Nikolaenko
123
On the density of certain modules of polyanalytic type in spaces of integrable functions on the boundaries of simply connected domains
K. Yu. Fedorovskiy
151
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019